Advertisement

Algebras and Representation Theory

, Volume 22, Issue 1, pp 211–218 | Cite as

Plücker Relations for Quiver Grassmannians

  • Oliver LorscheidEmail author
  • Thorsten Weist
Article
  • 15 Downloads

Abstract

In this text, we exhibit the quiver Plücker relations for a quiver Grassmannian and show that they describe the quiver Grassmannian as a closed subscheme of a product of usual Grassmannians.

Keywords

Quiver Grassmannians Plücker relations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Caldero, P., Reineke, M.: On the quiver Grassmannian in the acyclic case. J. Pure Appl. Algebra 212(11), 2369–2380 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Hille, L.: Moduli of representations, quiver Grassmannians, and Hilbert schemes. Preprint. arXiv:1505.06008 (2015)
  3. 3.
    Lorscheid, O.: Schubert decompositions for quiver Grassmannians of tree modules. Algebra Number Theory 9(6), 1337–1362 (2015). With an appendix by Thorsten WeistMathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Lorscheid, O., Weist, T.: Quiver Grassmannians of type \(\widetilde D_{n}\). Part 1: Schubert systems and decompositions into affine spaces. Accepted by Memoirs of the AMS. arXiv:1507.00392 (2015)
  5. 5.
    Lorscheid O., Weist, T.: Representation type by Euler characteristics and singularities of quiver Grassmannians, Preprint. arXiv:1706.00860 (2017)
  6. 6.
    Reineke, M.: Every projective variety is a quiver grassmannian. Algebr. Represent. Theory 16(5), 1313–1314 (2013)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Instituto Nacional de Matemática Pura e AplicadaRio de JaneiroBrazil
  2. 2.Bergische Universität WuppertalWuppertalGermany

Personalised recommendations